# SDR ASAA2015021210666

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 38,523 hours, 12,308 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO .7500" CRACKS FOUND ON LT HORIZONTAL STAB LOWER SKIN AT STAB STA 101.9 APPROXIMATELY 19" FROM L/E AND AT STAB STA 101.9 APPROXIMATELY 37" FROM L/E.  ACFT GROUNDED.  REPAIRED CRACKED SKIN IAW SRM 55-10-01-2R-11.
